Alert archive / Oregon / Red Flag Warnings in 2012
Red Flag Warning 8, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 6, 2012, 12:51 PM PDT. It took effect at Jul 7, 2012, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2012, 12:51 PM PDT (19:51 UTC)
- In effect from
- Jul 7, 2012, 11:00 AM PDT
- Expired
- Jul 7, 2012, 8:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
694 WWUS85 KBOI 061951 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE MOUNTAINS...AND WESTERN TWIN FALLS BLM CONTINUES FOR TODAY UNTIL 9 PM MDT... ...A NEW RED FLAG WARNING HAS BEEN ISSUED FOR LIGHTNING FOR OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM MDT... ...A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR LIGHTNING FOR VALE BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT... .MONSOONAL MOISTURE IS NOW ENTRENCHED ACROSS THE AREA. THE BEST CHANCE FOR STORMS TODAY IS ACROSS VALE BLM...AND THE OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM ZONES...WHERE STORMS ARE ONGOING. THERE WILL BE A LULL IN THUNDERSTORMS OVERNIGHT...BUT ISOLATED NOCTURNAL STORMS CANNOT BE RULED OUT. SATURDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES AGAIN. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO ISSUE A RED FLAG WARNING AT THIS TIME. THEREFORE A FIRE WEATHER WATCH HAS BEEN ISSUED. IDZ418-419-071530- /O.NEW.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ /O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... ...RED FLAG WARNING IS NOW ALSO IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS BOTH THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ637-071530- /O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ /O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ VALE BLM- 151 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-071530- /O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM- 1251 PM PDT FRI JUL 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
5 follow-up statements
437 WWUS85 KBOI 070300 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 900 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE MOUNTAINS...AND WESTERN TWIN FALLS BLM EXPIRES AT 9 PM MDT... ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM MDT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT... .MONSOONAL MOISTURE ACROSS THE AREA WILL COMBINE WITH AFTERNOON INSTABILITY FOR A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO UPGRADE THE FIRE WEATHER WATCH THIS SHIFT SO THE SITUATION WILL BE ADDRESSED BY LATER SHIFTS. IDZ418-419-071100- /O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ /O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 900 PM MDT FRI JUL 6 2012 ...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AND A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS WHICH ARE FIRE WEATHER ZONES 418 AND 419... * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ637-071100- /O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/ /O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ VALE BLM- 900 PM MDT FRI JUL 6 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... * THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-071100- /O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM- 800 PM PDT FRI JUL 6 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
805 WWUS85 KBOI 070932 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 332 AM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS AND WESTERN TWIN FALLS BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE BLM AND BURNS BLM FOR TODAY 11 AM PDT TO 8 PM PDT... .MONSOONAL MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY FOR A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IDZ418-419-072000- /O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 332 AM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-637-072000- /O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM-VALE BLM- 332 AM MDT SAT JUL 7 2012 /232 AM PDT SAT JUL 7 2012/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY THROUGH THIS EVENING FOR LIGHTNING FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/ TODAY THROUGH THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
175 WWUS85 KBOI 071403 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 803 AM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ANOTHER ROUND THUNDERSTORMS EXPECTED THIS AFTERNOON AS MONSOONAL MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY. THE MAJORITY ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. THUNDERSTORMS WILL BE MOSTLY WET WITH UP TO HALF AN INCH OF RAIN POSSIBLE WITHIN THE STORM CORE. WIND GUSTS UP TO 50 MPH SMALL HAIL AND ABUNDANT LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. ORZ636-071515- /O.CAN.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ BURNS BLM- 703 AM PDT SAT JUL 7 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR LIGHTNING FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE FIRE WEATHER WATCH. EXPECT MAJORITY OF THUNDERSTORMS TO BE EAST OF THE BURNS BLM TODAY. HOWEVER...WIDELY SCATTERED WET THUNDERSTORMS WILL BE POSSIBLE ACROSS THE BURNS BLM THIS AFTERNOON. $$ ORZ637-080300- /O.UPG.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/ /O.EXA.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ VALE BLM- 803 AM MDT SAT JUL 7 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-419-080300- /O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/ WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS- 803 AM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
940 WWUS85 KBOI 071836 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS MONSOONAL MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY. THE MAJORITY ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. THUNDERSTORMS WILL BE MOSTLY WET WITH UP TO HALF AN INCH OF RAIN POSSIBLE WITHIN THE STORM CORE. WIND GUSTS UP TO 50 MPH SMALL HAIL AND ABUNDANT LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. SCATTERED WET THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY BUT THEY WILL BE SHIFTED WESTWARD ACROSS SOUTHEAST OREGON AND SOUTHERN BOISE BLM. IDZ419-ORZ637-080300- /O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ /O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ OWYHEE MOUNTAINS-VALE BLM- 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-080300- /O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ BURNS BLM- 1136 AM PDT SAT JUL 7 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-080300- /O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ WESTERN TWIN FALLS BLM- 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
054 WWUS85 KBOI 080301 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING EXPIRES FOR LIGHTNING FOR OWYHEE MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE SUNDAY IDZ419-ORZ637-081115- /O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ OWYHEE MOUNTAINS-VALE BLM- 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... ...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-080415- /O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ WESTERN TWIN FALLS BLM- 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THUNDERSTORMS ARE DYING OUT. $$ ORZ636-081115- /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ BURNS BLM- 801 PM PDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 6, 8:22 AM PDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 6, 8:22 AM PDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 922 AM MDT FRI JUL 6 2012 .DISCUSSION...DISTINCT WARMING TREND STILL ON TAP AS MASSIVE CENTRAL CONUS RIDGE SLOWLY BUILDS WESTWARD. FORECAST AREA WILL BE POSITIONED ON THE WESTERN FRINGE OF THIS SYSTEM THROUGH THE SHORT- TERM...AND SOUTHERLY FLOW ALOFT WILL ALLOW MONSOONAL MOISTURE TO ADVECT NORTHWARD INTO THE ORE/ID. PINPOINTING LOCATION AND COVERAGE OF CONVECTIVE DEVELOPMENT /IN THIS PATTERN/ WILL BE THE MAIN FORECAST CHALLENGE THROUGH THIS WEEKEND. EXPECT VALLEY HIGHS IN THE UPPER 90S TODAY...THEN BREAKING THE 100-DEGREE MARK SATURDAY AFTERNOON. && .AVIATION...VFR. EXPECT ISOLATED THUNDERSTORMS OVER BAKER COUNTY EARLY THIS MORNING MOVING NORTHEAST OUT OF OUR AREA BY ABOUT 16Z. ISOLATED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON OVER THE HIGHER TERRAIN AND CONTINUE THROUGH TONIGHT...BECOMING MORE WIDESPREAD ON SATURDAY THEN DECREASING IN COVERAGE SATURDAY NIGHT AND SUNDAY. SURFACE WINDS WILL BE VARIABLE IN DIRECTION 5-15 KTS EXCEPT STRONGER NEAR THUNDERSTORMS WITH GUSTS OVER 30 KTS POSSIBLE THIS AFTERNOON. WINDS ALOFT WILL BE SOUTHEAST AROUND 10 KTS AT 10K FEET MSL. && .PREV DISCUSSION... SHORT TERM...CONTINUED WARMING AS HUGE MID-CONTINENT UPPER HIGH EXPANDS WESTWARD. MONSOON MOISTURE WILL AGAIN SURGE NWD ON THE WRN PERIPHERY OF THE HIGH AND WITH INCREASED INSTABILITY DUE TO HIGHER SURFACE TEMPS CONVECTION WILL BE A LITTLE MORE EXTENSIVE TODAY... BUT STILL MAINLY OVER HIGHER TERRAIN. THUNDERSTORMS MAY DEVELOP AS FAR NW AS THE ELKHORNS IN BAKER COUNTY THIS AFTERNOON. THE MONSOON FLOW WILL DECREASE SATURDAY AS THE MAIN UPPER HIGH COMES CLOSER AND SOUTHERLY WINDS ALOFT DECREASE. SUBSIDENCE UNDER THE APPROACHING UPPER HIGH WILL ALSO SLIGHTLY INHIBIT CONVECTION SATURDAY...BUT WITH MOISTURE AND INSTABILITY ALREADY PRESENT WILL CONTINUE TO FORECAST A SLIGHT CHANCE OF THUNDERSTORMS THROUGHOUT OUR CWA. SATURDAY WILL ALSO BE HOTTER THAN TODAY...AND SUNDAY AND MONDAY WILL BE HOTTER STILL. LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...HOT AND MOSTLY DRY THROUGH THE EXTENDED PERIOD. VERY WARM UPPER LEVEL RIDGE WILL BE CENTERED OVER THE INTERMOUNTAIN REGION AND REMAIN IN THIS POSITION THROUGH AT LEAST WEDNESDAY. SUBSIDENCE AND WARMING ALOFT OVER THE AREA WILL INHIBIT CONVECTION...BUT WITH MONSOON MOISTURE TRAPPED UNDER THE RIDGE...SURFACE HEATING AND WEAK SHORTWAVES MOVING THROUGH THE FLOW CAN NOT RULE OUT SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. MODELS CONTINUE TO INDICATE NEAR RECORD HIGHS ON SUNDAY...BUT CONFIDENCE IS LOW DUE TO THE UNCERTAINTY OF CLOUD COVER OVER THE AREA AS MONSOON MOISTURE DRIFTS NORTH OVER THE FORECAST AREA. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ418-419. OR...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING ORZ637. && WEATHER.GOV/BOISE DISCUSSION...MT AVIATION.....JT PREV SHORT TERM...LC PREV LONG TERM....JA
Hazardous weather outlook, Jul 6, 4:50 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 550 AM MDT FRI JUL 6 2012 IDZ011>016-028>030-033-ORZ061>064-071200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 550 AM MDT FRI JUL 6 2012 /450 AM PDT FRI JUL 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:51 PM PDT | Fire Weather Watch | BOI | 18 hr |
Nearby
Red Flag Warnings in Oregon, 2012Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.